C.R. BARD, INC. (BASD) -3006260740 GROSHONG CATHETER; PERIPHERALLY INSERTED CENTRAL CATHETER
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient, diagnosed with acute lymphoblastic leukemia, was undergoing chemotherapy via a picc line.During infusion monitoring, a small amount of serous fluid was observed beneath the dressing.Catheter maintenance was performed, during which damage and leakage were detected at the exposed distal end of the catheter.The picc placement nurse was consulted.Following assessment, the leaking segment of the picc catheter was trimmed, and subsequent maintenance revealed no further leakage.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.